# SDR DXTA2009062203695

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 8,268 hours, 5,813 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: HS783200010
- Part serial: TECAV0077
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE REMOVAL FOR MX, CORROSION WAS FOUND ON THE RT UPPER AND LOWER THRUST REVERSER BUCKETS AT THE REAR INSIDE SKIN RIVETS. THIS SEEMS TO BE AN ON-GOING PROBLEM WITH THE THRUST REVERSER BUCKETS ON THE ACFT.  INSTALLED BOTH RT UPPER AND LWR TR BUCKETS IAW AMM 78-31-10.
